MAUDE Adverse Event Report: SENDX MEDICAL, INC. ABL80 FLEX CO OX

SENDX MEDICAL, INC. ABL80 FLEX CO OX
Model Number 393-841
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, customer complains about abl80 co-ox with serial number: (b)(4) deviation on parameter k.About ca.2mmol/l too high compared to other abl80.Abl80 coox sn: (b)(4): k: 4.31 mmol/l.Abl80 coox sn:(b)(4) k: 4.32 mmol/l.Abl80 coox sn:(b)(4) k: 6.23 mmol/l.Discrepancy: 6.23-4.31=1.92 mmol/l (false high).There are no reports of death, serious injury or maltreatment.Also, no information regarding gender, age, ethnicity or race of the patients.
 
Additional Manufacturer Narrative
Summary of analyzer log review: the two point calibration log shows that the cassette was installed from (b)(6) 2020-(b)(6) 2020.There were no k failures the entire time the cassette was installed.The manual quality control (mqc) log indicates that mqc was not run on the sensor cassette.The recommendation is to run mqc on the sensor cassette prior to patient testing per abl80 service manual to ensure that the cassette is in testable condition.The returned sensor cassette was evaluated and tested.The results showed that the performance of the sensor was within specifications limits for k+.The sensor passed all levels of mqc.The root cause investigation has been finalized and it has not been possible to identify the root cause which remains unknown.
 
Event or Problem Description
According to the complaint, customer complains about abl80 co-ox with serial number: (b)(6) deviation on parameter k about ca.2mmol/l too high compared to other abl80.Abl80 coox.Sn: (b)(6).K: 4.31 mmol/l.Abl80 coox.Sn: (b)(6).K: 4.32 mmol/l.Abl80 coox.Sn: (b)(6).K: 6.23 mmol/l.Discrepancy: 6.23-4.31=1.92 mmol/l (false high).There are no reports of death, serious injury or maltreatment.Also, no information regarding gender, age, ethnicity or race of the patients.

Brand Name
ABL80 FLEX CO OX
Common Device Name
ABL80 FLEX CO OX
Manufacturer (Section D)
SENDX MEDICAL, INC.
1945 palomar oaks way
carlsbad CA 92011
MDR Report Key11067566
Report Number2027541-2020-00002
Device Sequence Number2610365
Product Code CHL
UDI-Device Identifier05700693938417
UDI-Public(01)05700693938417
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number393-841
Device Catalogue Number393-841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2021
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1